MONDAY, JANUARY 27 - THURSDAY, JANUARY 30
SHERATON NEW ORLEANS
Marriott Marquis | Washington, DC | Sunday, January 28 – Wednesday, January 31, 2020

Grid

Agenda is subject to change.

You are not currently viewing the most recent Realscreen Summit. Go to Realscreen Summit 2021.


Sunday, January 26

  Grand Ballroom A/B Grand Ballroom C/D/E Bayside A Bayside B Bayside C Edgewood A/B Rhythms I Rhythms II & III Rodrigue Gallery Napoleon Ballroom
5:00 PM
5:15 PM
5:30 PM
5:45 PM

Monday, January 27

  Grand Ballroom A/B Grand Ballroom C/D/E Bayside A Bayside B Bayside C Edgewood A/B Rhythms I Rhythms II & III Rodrigue Gallery Napoleon Ballroom
8:00 AM
New to the Summit Tour (8:00am - 8:45am)

Grand Ballroom A/B

DELEGATES' LOUNGE (8:00 AM - 5:00 PM) (8:00am - 5:00pm)

Napoleon Ballroom

8:15 AM
8:30 AM
8:45 AM
9:00 AM
Speed Networking - Lifestyle & Reality (9:00am - 10:00am)

Rhythms I

9:15 AM
9:30 AM
9:45 AM
10:00 AM
Keynote Conversation: Dan Cutforth & Jane Lipsitz (10:00am - 10:45am)

Grand Ballroom A/B

10:15 AM
10:30 AM
10:45 AM
NETWORKING COFFEE BREAK (10:45am - 11:00am)
11:00 AM
Development: What's Hot, What's Not (11:00am - 12:00pm)

Grand Ballroom A/B

Meet an Expert - Distributors (11:00am - 12:00pm)

Rodrigue Gallery

11:15 AM
Meet a Mentor: Laura Marshall, Icon Films (11:15am - 12:00pm)

Bayside A

11:30 AM
30 Minutes With: Jenna Rosa, Bravo (11:30am - 12:00pm)

Edgewood A/B

11:45 AM
12:00 PM
LUNCH (12:00pm - 1:00pm)
12:15 PM
12:30 PM
12:45 PM
1:00 PM
Safe Sets: Best Practices for Duty of Care (1:00pm - 2:00pm)

Grand Ballroom A/B

Meet an Expert - Agents (1:00pm - 2:00pm)

Rodrigue Gallery

1:15 PM
1:30 PM
30 Minutes With: Amy Savitsky, HISTORY (1:30pm - 2:00pm)

Bayside C

30 Minutes With: Christian Barcellos, CNBC (1:30pm - 2:00pm)

Edgewood A/B

1:45 PM
2:00 PM
NETWORKING BREAK (2:00pm - 2:15pm)
2:15 PM
Talking Talent (2:15pm - 3:15pm)

Grand Ballroom A/B

Speed Pitching One (2:15pm - 3:15pm)

Rhythms II & III

2:30 PM
2:45 PM
3:00 PM
3:15 PM
NETWORKING COFFEE BREAK (3:15pm - 3:30pm)
3:30 PM
State of the Nation: Foresight is 2020 (3:30pm - 4:30pm)

Grand Ballroom A/B

3:45 PM
4:00 PM
4:15 PM
4:30 PM
NETWORKING BREAK (4:30pm - 4:45pm)
4:45 PM
Summit Showdown: International Pitch Competition (4:45pm - 6:00pm)

Grand Ballroom C/D/E

5:00 PM
5:15 PM
5:30 PM
5:45 PM
6:00 PM
6:15 PM
6:30 PM
6:45 PM
7:00 PM
7:15 PM
7:30 PM
7:45 PM
8:00 PM

Tuesday, January 28

  Grand Ballroom A/B Grand Ballroom C/D/E Bayside A Bayside B Bayside C Edgewood A/B Rhythms I Rhythms II & III Rodrigue Gallery Napoleon Ballroom
8:00 AM
DELEGATES' LOUNGE (8:00 AM - 5:00 PM) (8:00am - 5:00pm)

Napoleon Ballroom

8:15 AM
Coffee + Commissioners (8:15am - 9:15am)

Rodrigue Gallery

8:30 AM
8:45 AM
9:00 AM
9:15 AM
9:30 AM
Keynote Conversation: Kathleen Finch, Discovery Inc. (9:30am - 10:30am)

Grand Ballroom C/D/E

9:45 AM
10:00 AM
10:15 AM
10:30 AM
NETWORKING COFFEE BREAK (10:30am - 10:45am)
10:45 AM
Natural History's Brave New World (10:45am - 11:45am)

Grand Ballroom A/B

Speed Pitching Two (10:45am - 11:45am)

Rhythms II & III

11:00 AM
11:15 AM
30 Minutes With: Danny Horan, Channel 4 (11:15am - 11:45am)

Bayside A

30 Minutes With: Alex Piper, YouTube (11:15am - 11:45am)

Bayside B

30 Minutes With: David Lee, Motor Trend Network (11:15am - 11:45am)

Edgewood A/B

11:30 AM
11:45 AM
NETWORKING BREAK (11:45am - 12:00pm)
12:00 PM
Cooking Up Copros: What’s Working, Where (12:00pm - 1:00pm)

Grand Ballroom A/B

12:15 PM
12:30 PM
30 Minutes With: Angela Molloy, WEtv (12:30pm - 1:00pm)

Bayside B

12:45 PM
1:00 PM
LUNCH (1:00pm - 2:30pm)
1:15 PM
Luncheon Roundtables (1:15pm - 2:30pm)

Rodrigue Gallery

1:30 PM
1:45 PM
2:00 PM
2:15 PM
2:30 PM
Entertainment As Call To Action (2:30pm - 3:30pm)

Grand Ballroom A/B

Speed Pitching Three (2:30pm - 3:30pm)

Rhythms II & III

2:45 PM
3:00 PM
3:15 PM
3:30 PM
NETWORKING COFFEE BREAK (3:30pm - 3:45pm)
3:45 PM
Keynote Conversation: Paula Kerger, PBS (3:45pm - 4:45pm)

Grand Ballroom A/B

4:00 PM
4:15 PM
4:30 PM
4:45 PM
5:00 PM
Cocktails with...Loren Ruch, HGTV (5:00pm - 6:00pm)

Bayside C

5:15 PM
5:30 PM
5:45 PM
6:00 PM
6:15 PM
2020 REALSCREEN AWARDS (6:15pm - 7:30pm)
6:30 PM
6:45 PM
7:00 PM
7:15 PM

Wednesday, January 29

  Grand Ballroom A/B Grand Ballroom C/D/E Bayside A Bayside B Bayside C Edgewood A/B Rhythms I Rhythms II & III Rodrigue Gallery Napoleon Ballroom
8:00 AM
DELEGATES' LOUNGE (8:00 AM - 5:00 PM) (8:00am - 5:00pm)

Napoleon Ballroom

8:15 AM
Coffee + Commissioners (8:15am - 9:15am)

Rodrigue Gallery

8:30 AM
8:45 AM
9:00 AM
9:15 AM
9:30 AM
Linear: Alive and Well (9:30am - 10:30am)

Grand Ballroom C/D/E

9:45 AM
10:00 AM
10:15 AM
10:30 AM
NETWORKING COFFEE BREAK (10:30am - 10:45am)
10:45 AM
Disney+: A Closer Look (10:45am - 11:45am)

Grand Ballroom A/B

Pitching Partners (10:45am - 11:45am)

Rhythms II & III

11:00 AM
11:15 AM
30 Minutes With: Jon Adler, CNN (11:15am - 11:45am)

Bayside C

30 Minutes With: Carlyn Staudt, Love Nature (11:15am - 11:45am)

Edgewood A/B

11:30 AM
11:45 AM
NETWORKING BREAK (11:45am - 12:00pm)
12:00 PM
Trendwatch: Getting Into the Game (12:00pm - 1:00pm)

Grand Ballroom A/B

12:15 PM
12:30 PM
30 Minutes With: Jennifer Gordon, TLC (12:30pm - 1:00pm)

Bayside C

30 Minutes With: Rob Swartz, Reelz Channel (12:30pm - 1:00pm)

Edgewood A/B

12:45 PM
1:00 PM
LUNCH (1:00pm - 2:30pm)
1:15 PM
Luncheon Roundtables (1:15pm - 2:30pm)

Rodrigue Gallery

1:30 PM
1:45 PM
2:00 PM
2:15 PM
2:30 PM
2:45 PM
30 Minutes With: Susan Henry, TV One (2:45pm - 3:15pm)

Bayside C

3:00 PM
3:15 PM
3:30 PM
NETWORKING COFFEE BREAK (3:30pm - 3:45pm)
3:45 PM
Variety on Demand: Niche Streamers Spotlight (3:45pm - 4:45pm)

Grand Ballroom A/B

4:00 PM
4:15 PM
4:30 PM
4:45 PM

Thursday, January 30

  Grand Ballroom A/B Grand Ballroom C/D/E Bayside A Bayside B Bayside C Edgewood A/B Rhythms I Rhythms II & III Rodrigue Gallery Napoleon Ballroom
8:00 AM
DELEGATES' LOUNGE (8:00 AM - 12:00 PM) (8:00am - 12:00pm)

Napoleon Ballroom

8:15 AM
8:30 AM
8:45 AM
9:00 AM
9:15 AM
9:30 AM
9:45 AM
Brand on Board: Partnering with Brands for Non-fiction (9:45am - 10:45am)

Grand Ballroom A/B

10:00 AM
10:15 AM
10:30 AM
10:45 AM
NETWORKING COFFEE BREAK (10:45am - 11:00am)
11:00 AM
Format-Forward: The Challenges and Opportunities Ahead (11:00am - 12:00pm)

Grand Ballroom A/B

11:15 AM
11:30 AM
11:45 AM

 


Event Menu

Brand Menu